# SDR DHL2003604602

- Difficulty date: May 24, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING EXTENDED L/E OTBD. VANE SHOWS ELONGATED HOLES AND INTERIM REPAIR AT STA. XOLDI 67.000 PERFORMED MAJOR REPAIR. REMOVED FASTENERS IAW SRM 51-1-21 PG.1. REMOVED EXISTING INTERIM REPAIR AND FILLER. TRIMMED OUT DAMAGED SKIN AREA IAW EODHL-030545, ED-3302. PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001. FABRICATED EXTERNAL DOUBLER (7075-T6 AL0.071) AND INTERNAL DOUBLER (7075-T6 AL 0.050) AND FILLER (7075-T6 AL 0.063) IAW EODHL-030545, ED-3302. CLEANED, TREATED AND PRIMED INNER SIDE OF INTERNAL/EXTERNAL DOUBLER AND FILLER IAW SRM 51-1-8B. APPLIED (PRC) SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED INTERNAL/EXTERNAL DOUBLER AND FILLER WITH NEW FASTENERS IAW SRM.
